How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Mental Health
Satisfied Customers: 5088
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Mental Health Question Here...
Dr. Ravoof is online now
A new question is answered every 9 seconds

I need help. I am taking too much prescribed valium for post

Customer Question

I need help. I am taking too much prescribed valium for post tramatic stress and am afraid of the effects. I also has degenerative diskdisease and am on disability and medicare.
I have found myself taking more than the prescribed dose, but all it does is make me sleepy,
I have an 18 year old Russian adoptee in my house who hates me and is destructive and threatening.
I am 60. my husband and I I have had a horrible time raising this child and are desperate.
What should I do?
Sally Sciacca
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Thanks for your question.

The best course of action for you is to consult a psychiatrist in your location. There are many other medications which are effective for your condition and do not have the adverse effects of valium nor are they addictive. Also ask your doctor for a referral to a good psychologist in your location since along with medications there are various psychotherapies which will be beneficial for you.

Take care.

Please rate the answer with a positive rating.

Thanks.

Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,
If you have no further question, please rate the answer with a positive rating.
Thanks.